| Model Number |
MMT-751NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
02/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose.The customer blood glucose level was above 400 mg/dl at the time of incident and other blood glucose value was 400 mg/dl.Customer was using insulin pump system within 48 hours of reported high blood glucose event.Customer reported that the insulin pump was working fine when she woke up but her blood sugar was going up.Customer mentioned that she was seeing air bubbles on the tubing.The insulin pump will not be returned for analysis.